# SDR UIEA2011100400552

- Difficulty date: September 17, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 25308
- Aircraft time: 79,246 hours, 14,640 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M5M57
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK LEFT EMERGENCY DOOR OVER DOOR EXIT SIGN INOPERATIVE.  BATTERY PACK REPLACED AND TESTED NORMAL IAW AMM 33-51-04.
